# SDR USAA020137

- Difficulty date: March 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .500 INCH, FS 867 BETWEEN S8 AND S9 RIVET HOLE IN CLIP.  INSTALLED DOUBLER AND FILLER PER TYPICAL REPAIR 53-10-14.  (M)
